# SDR DALA2019040402156

- Difficulty date: April 4, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 71,235 hours, 51,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT DECK AND CABIN EMERGENCY LIGHTS B523/P5 INOP. RELAMPED NO HELP. CHECKED AND FOUND ONE BATTERY WITH ZERO VOLTS. REPLACED BATTERY SET, CKS NML REF MD88 AMM 33-53. (LP5767472)
